# SDR REXA201100242

- Difficulty date: April 25, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N824AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8024
- Aircraft time: 13,992 hours, 11,705 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 PRESSURE BULKHEAD IS CRACKED AROUND THE PARKING BRAKE CONTROL CABLE HOLE ON INBOARD SIDE.  REPAIRED IAW BOMBARDIER GREO 601R-53-11-563 AND BOMBARDIER SERVICE CORPORATION EO 601R-53-0101A.
